# SDR ZZDA2011063

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE CUTOUT, CHAFED.  ACCOMPLISHED HANDLE CUTOUT SCUFF PLATE REPAIR PER B717 SRM 32-30-01 FIG 201 REPAIR 1.
